# SDR VNAA2016030500006

- Difficulty date: March 5, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 28,270 hours, 28,423 cycles
- System (JASC): 5270 · Door Warning System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A PASSENGER DOOR, SERVICE DOOR AND CARGO DOOR EICAS INDICATION ON CLIMBOUT AT 6,000 FT.  THEY RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, RESET CIRCUIT BREAKERS AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.
